# SDR FDEA201505141506

- Difficulty date: May 14, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N772FD
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 763 hours, 28,324 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 146N10348201
- Condition: Gouged
- Location: Bs 1420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BS 1420, STRINGER 25L  - 26L, FRAME FAIL SAFE CHORD HAS EXISTING GOUGE.   R & R IAW EA F-5310-T0316972 P1 & DWG 146N1012 SHT 2 REV D.  REPAIR CLASSIFIED AS MAJOR.
